Equate Severe Cold & Flu Relief Hot Liquid Powder, Non-Drowsy Daytime, Green Tea & Honey Lemon Flavor, 6 Packets

★★★★★ 4.6 77 reviews

US$1.78
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$1.78
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 2
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.fdemartires.es
Free 30-day returns Details

Product details

Management number 251406753 Release Date 2026/09/26 List Price US$1.78 Model Number 251406753
Category

Compare to *Theraflu® Multi-Symptom Severe Cold Relief active ingredients. Soothe your cold symptoms during the day with Severe Cold & Flu Relief Hot Liquid Powder. This multi-symptom formula provides comforting hot liquid therapy in a warm drink. The non-drowsy daytime formula temporarily relieves cough due to minor throat and bronchial irritation, sore throat pain, headache, minor aches and pains, and fever so you can power through your day. Each packet contains acetaminophen (pain reliever/fever reducer) and dextromethorphan HBr (cough suppressant). Dissolve in hot water to enjoy soothing relief with green tea and honey lemon flavors. Gluten free. For adults and children 12 years and over. *Theraflu® is a registered trademark of Haleon CH SARL.

  • ACTIVE INGREDIENTS: Compare to the active ingredients in *Theraflu® Multi-Symptom Severe Cold Relief
  • MULTI-SYMPTOM RELIEF: Helps relieve cough, sore throat pain, headache, minor aches and pains, and fever
  • NON-DROWSY DAYTIME FORMULA: Provides daytime relief without drowsiness when used as directed
  • HOT LIQUID THERAPY: Dissolve in hot water for soothing liquid relief
  • COMFORTING FLAVORS: Green tea and honey lemon flavors in a warm, soothing drink
  • FOR ADULTS & CHILDREN 12+: Suitable for adults and children 12 years and over when used as directed
Over-the-counter medicine type Acetaminophen
Health concern Body Aches & Pains
Active ingredients Acetaminophen
Medicine strength Acetaminophen 500 mg; Dextromethorphan HBr 20 mg;
Dosage Directions: Do not use more than directed (see overdose warning); take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor. Adults and children 12 years of age and over: one packet. Children under 12 years of age: do not use. Dissolve contents of one packet into 8 ounces of hot water: sip while hot. Consume entire drink within 10-15 minutes; if using a microwave, add contents of one packet to 8 ounces of cool water: stir briskly before and after heating. Do not overheat.
Instructions Directions: do not use more than directed (see overdose warning); take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor; adults and children 12 years of age and over: one packet; children under 12 years of age: do not use; dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink within 10-15 minutes; if using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat.
Brand Equate
Age group Adult
Form Powder
Symptoms Cold
Flavor Green Tea and Honey Lemon
Required storage condition Cool & Dry Place Storage
Ingredient preference Alcohol-Free
Features Medicated
Treatment effective time 4 h
Inactive ingredients Inactive ingredients: acesulfame potassium, anhydrous citric acid, aspartame, colloidal silicon dioxide, D&C yellow #10, FD&C blue #1, FD&C red #40, flavors, maltodextrin, pregelatinized starch, sodium citrate, sucrose, tribasic calcium phosphate.
Size 6 Packets
Count per pack 6
Product net content parent 6 Each
Product net content uom Each
Items included 6 Packets
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.6 out of 5
★★★★★
77 ratings | 32 reviews
How item rating is calculated
View all reviews
5 stars
84% (65)
4 stars
3% (2)
3 stars
2% (2)
2 stars
1% (1)
1 star
10% (8)
Sort by

There are currently no written reviews for this product.